# SDR CALA2015072700609

- Difficulty date: July 25, 2015
- Submitted: July 28, 2015
- Operation: Air carrier
- Aircraft: N39418
- Make and model: Boeing 737924ER
- Aircraft serial: 33456
- Aircraft time: 24,585 hours, 8,304 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER LOWER SKIN STATION 101.90 IS CRACKED, 11 INCHES FROM TE & CRACK LENGTH ABOUT 1 INCH.  REPAIRED IAW SRM 55-10-01 REPAIR 11.
